# SDR U5O202308230003

- Difficulty date: April 17, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N396NS
- Make and model: Gulstm GIV
- Aircraft serial: 1395
- Aircraft time: 10,679 hours, 4,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Part time: 10,679 hours, 4,959 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FS793 CAP ANGLE WAS FOUND TO BE CRACKED WHILE PERFORMING CAMP 535201.
